Juvederm swelling a month after, due to fever?

I had juvederm under my eyes and in my nose a month ago. There was no swelling at all at the time. But yesterday I had a very high fever due to an stomach bug, this morning when I woke up both nose and eyes were very swollen. How is possible that a month later the swelling appears? would it be related with the fever? Thanks

Doctor Answers 3

Juvederm - swelling a month later after a high fever

Thank you for asking about your Juvederm.

  • Juvederm tends to be avoided around the eyes -
  • It is hydrophilic - that is, it holds on to water.
  • I suspect that why with a fever and increased blood flow, it is now more swollen.
  • however if it does not promptly subside, you should return to your doctor -
  • There are other causes of late swelling besides this.
Always see a Board Certified Plastic Surgeon.
Best wishes - Elizabeth Morgan MD PHD FACS

Juvederm and late Swelling

It would be very unusual to have late swelling and I would recommend that you return to your treating physician for examination.  Best, Dr. Green

Swelling one month following injection of Juvederm

 Thank you for sharing your question. It is unusual to develop swelling one month following the injection of Juvederm into the face. Try applying cold compresses and see your doctor if it does not improve.
Feel better,

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.